# SDR ASAA0611233

- Difficulty date: November 26, 2006
- Submitted: November 29, 2006
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8
- Aircraft serial: 21959
- Aircraft time: 72,093 hours, 64,277 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 507945178
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SKIN LOWER HINGE CUTOUT CONTAINED A CRACK AT THE LWR CORNER MEASURING APPROX .0350 INCHES.  REMOVED DAMAGE AND INSTALLED DOUBLER PER EA 5210 01215.
